Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Combinatorial tangle Floer homology

Ina Petkova and Vera Vértesi

Geometry & Topology 20 (2016) 3219–3332
Bibliography
1 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
2 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
3 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
4 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
5 R Lipshitz, C Manolescu, J Wang, Combinatorial cobordism maps in hat Heegaard Floer theory, Duke Math. J. 145 (2008) 207 MR2449946
6 R Lipshitz, P Ozsváth, D Thurston, Heegaard Floer homology as morphism spaces, II, in preparation
7 R Lipshitz, P Ozsváth, D Thurston, Slicing planar grid diagrams : a gentle introduction to bordered Heegaard Floer homology, from: "Proceedings of Gökova geometry/topology conference 2008" (editors S Akbulut, T Önder, R J Stern), GGT (2009) 91 MR2500575
8 R Lipshitz, P Ozsváth, D Thurston, Bordered Heegaard Floer homology: invariance and pairing, preprint (2011) arXiv:0810.0687v4
9 R Lipshitz, P S Ozsváth, D P Thurston, Bimodules in bordered Heegaard Floer homology, Geom. Topol. 19 (2015) 525 MR3336273
10 C Manolescu, An unoriented skein exact triangle for knot Floer homology, Math. Res. Lett. 14 (2007) 839 MR2350128
11 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. 169 (2009) 633 MR2480614
12 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
13 Y Ni, Knot Floer homology detects fibred knots, Invent. Math. 170 (2007) 577 MR2357503
14 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
15 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
16 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
17 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
18 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
19 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
20 P Ozsváth, Z Szabó, On the skein exact squence for knot Floer homology, preprint (2007) arXiv:0707.1165
21 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
22 I Petkova, An absolute 2 grading on bordered Heegaard Floer homology, preprint (2014) arXiv:1401.2670
23 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
24 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
25 S Sarkar, J Wang, An algorithm for computing some Heegaard Floer homologies, Ann. of Math. 171 (2010) 1213 MR2630063
26 A Sartori, The Alexander polynomial as quantum invariant of links, Ark. Mat. 53 (2015) 177 MR3319619
27 O Y Viro, Quantum relatives of the Alexander polynomial, Algebra i Analiz 18 (2006) 63 MR2255851
28 R Zarev, Bordered Floer homology for sutured manifolds, preprint (2009) arXiv:0908.1106